On two classes of Kleinian groups
Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 753-756
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_241_4_a2,
author = {N. A. Gusevskii},
title = {On two classes of {Kleinian} groups},
journal = {Doklady Akademii Nauk},
pages = {753--756},
year = {1978},
volume = {241},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a2/}
}
N. A. Gusevskii. On two classes of Kleinian groups. Doklady Akademii Nauk, Tome 241 (1978) no. 4, pp. 753-756. http://geodesic.mathdoc.fr/item/DAN_1978_241_4_a2/